# SDR R61A2022032400216

- Difficulty date: March 8, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 16,180 hours, 10,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON REAR FUSELAGE FLOOR SUPPORT INTERCOSTAL BTW FR 89 & FR 91, RBL 11. INTERCOSTAL REPLACED IAW EMB SRM 51-41-01 & 51-41-02.
